Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 20, 2013, 7:44 PM CDT for Comanche County, Hamilton County, Mills County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 7:44 PM CDT (00:44 UTC)
- Expired
- May 20, 2013, 8:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Comanche County, TX, Hamilton County, TX, Mills County, TX
The radar
The Dyess AFB radar (KDYX), 118 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:40 PM CDT | HAIL 1.5 | Hamilton, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 2:21 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1025 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 457 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
852
WFUS54 KFWD 210044
TORFWD
TXC093-193-333-210130-
/O.NEW.KFWD.TO.W.0027.130521T0044Z-130521T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN COMANCHE COUNTY IN NORTH CENTRAL TEXAS...
WESTERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN MILLS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 742 PM CDT...A CIRCULATION WITH A HISTORY OF PRODUCING A
TORNADO WAS 17 MILES SOUTHWEST OF GUSTINE...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
INDIAN GAP AROUND 805 PM CDT...
POTTSVILLE AROUND 815 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM TO THE NORTH OF WHERE ANY TORNADOES TRACK.
&&
LAT...LON 3194 9833 3198 9825 3169 9804 3150 9811
3142 9827 3156 9865 3175 9870 3184 9877
3185 9877
TIME...MOT...LOC 0042Z 275DEG 22KT 3163 9851
$$
251 follow-up statement
568
WWUS54 KFWD 210104
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT MON MAY 20 2013
TXC093-193-333-210130-
/O.CON.KFWD.TO.W.0027.000000T0000Z-130521T0130Z/
HAMILTON TX-MILLS TX-COMANCHE TX-
804 PM CDT MON MAY 20 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHERN
COMANCHE...NORTHEASTERN MILLS AND WESTERN HAMILTON COUNTIES...
AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED 16 MILES SOUTH OF GUSTINE...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
HAMILTON AROUND 830 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3194 9833 3198 9825 3169 9804 3150 9811
3142 9827 3156 9865 3175 9870 3184 9877
3185 9877
TIME...MOT...LOC 0104Z 275DEG 22KT 3162 9835
$$
82/JLDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 6:29 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 20, 6:29 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 629 PM CDT MON MAY 20 2013 .AVIATION... LATEST ACCARS KDFW SOUNDINGS SHOW THE CAP HOLDING THIS EVENING OVER THE METROPLEX...THUS HAVE LOW CONFIDENCE THAT CONVECTION WILL AFFECT ANY METROPLEX TAF SITE THIS EVENING. ALSO...THE CONVECTION WEST OF KACT SHOULD DISSIPATE BY 03Z BEFORE REACHING THE AIRPORT. IF THIS SITUATION CHANGES AFTER SUNSET...THEN UPDATES WILL BE WARRANTED BEFORE THE REGULAR UPDATE AT 03Z. TUESDAY...UPSTREAM CONVECTION IS EXPECTED TO INCREASE OVER SOUTHWESTERN OKLAHOMA TUESDAY MORNING WITH A SQUALL LINE FORMING AND MOVING SOUTHEAST AHEAD OF A COLD FRONT. THIS LINE OF CONVECTION WILL LIKELY MOVE THROUGH THE METROPLEX 18-22Z AND THROUGH KACT 22-00Z. OUR CONFIDENCE IN THE TIMING OF THIS EVENT IS ONLY MODERATE AT THE MOMENT...BUT DO FEEL THAT THE METROPLEX AIRPORTS WILL BE AFFECTED TO SOME EXTENT BY STRONG TO SEVERE CONVECTION SOMETIME DURING THE AFTERNOON. WINDS WILL REMAIN SOUTHERLY TONIGHT AROUND 18KTS WITH SOME GUSTS OF 22-24KTS. WINDS WILL DECREASE A LITTLE BY MIDDAY TUESDAY AS A COLD FRONT PUSHES CONVECTIVE SYSTEM THROUGH THE TAF SITES IN THE AFTERNOON. 75 && .PREV DISCUSSION... /ISSUED 306 PM CDT MON MAY 20 2013/ AN ACTIVE PATTERN WILL CONTINUE ACROSS THE CWA THROUGH TUESDAY AS A DEEP UPPER LOW OVER SOUTH DAKOTA AND NEBRASKA REMAINS QUASI- STATIONARY AND A STRONG SHORTWAVE TROUGH MOVES ACROSS OUR REGION ON TUESDAY. AFTER TUESDAY...UPPER RIDGING DEVELOPS OVER THE SOUTHERN AND CENTRAL ROCKIES AND THEN MOVES EAST OVER THE GREAT PLAINS BY THE WEEKEND. THE RETURN OF NORTHWEST UPPER FLOW ON WEDNESDAY SHOULD HELP TO PUSH A COLD FRONT DOWN THROUGH OKLAHOMA AND ACROSS THE RED RIVER EARLY WEDNESDAY. THIS FRONT AND THE NORTHWEST FLOW ALOFT COULD RESULT IN SOME ELEVATED CONVECTION THURSDAY NIGHT AND FRIDAY MORNING. THROUGH THIS EVENING...THE DRYLINE HAS BECOME ACTIVE FROM SOUTH OF WICHITA FALLS THROUGH CENTRAL OKLAHOMA. ALTHOUGH THE CAP IS STILL INTACT ACROSS THE CENTRAL AND EASTERN PART OF OUR CWA...WE EXPECT IT TO WEAKEN OUT WEST WITH STORMS DEVELOPING SOUTHWARD THROUGH 5 PM. STORM MOVEMENT SHOULD BE NORTHEAST BUT LINE PROPAGATION WILL PUSH THEM FARTHER IN OUR CWA THIS EVENING AND MAYBE TO A SHERMAN TO GOLDTHWAITE LINE BY MIDNIGHT. AS STATED EARLIER TODAY...THE ATMOSPHERE IS VERY UNSTABLE WITH LARGE CAPE THUS LARGE HAIL (UP TO BASEBALL) AND DAMAGING WINDS (65MPH+) ARE POSSIBLE AND EXPECTED. HELICITY WILL BE THE HIGHEST NEAR THE RED RIVER 5 TO 8PM...SO TORNADOES ARE ALSO POSSIBLE. SOME OF THE OKLAHOMA ACTIVITY MIGHT SLIDE ACROSS THE RED AFTER MIDNIGHT AND DECIDED TO KEEP HIGH POPS GOING FOR NOW. TUESDAY...CONVECTION SHOULD REDEVELOP ACROSS OKLAHOMA ON TUESDAY MORNING AND PROPAGATE SOUTHEAST ACROSS OUR CWA. SEVERAL HIGH-RES MODELS INDICATE A SQUALL LINE FORMING ACROSS OKLAHOMA BY MIDDAY AND MOVING SOUTHEAST ACROSS A GOOD PORTION OF THE CWA DURING THE AFTERNOON. ALSO THERE COULD BE SEVERAL LEFT OVER MESOSCALE FEATURES THAT WOULD ENHANCE STORM DEVELOPMENT. RAINFALL MIGHT EXCEED 1 1/2 INCHES IN SOME AREAS...BUT DO NOT FEEL FLASH FLOODING WILL BE A MAJOR CONCERN DUE TO GUIDANCE VALUES OF AROUND 3 INCHES IN 3 HOURS. TEMPERATURES WILL REMAIN RATHER SEASONABLY WARM AND HUMID THROUGH THE PERIOD. HOWEVER...IF THE COLD FRONT ENDS UP BEING STRONGER THAN EXPECTED OR PENETRATES FARTHER SOUTH...THEN THE DRIER AIR WOULD ALLOW SLIGHTLY COOLER LOWS WED-FRI OVER THE NORTHERN HALF THAN WHAT IS CURRENTLY BEING FORECAST. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 86 65 88 69 / 30 60 40 10 10 WACO, TX 72 89 67 89 70 / 10 60 60 10 10 PARIS, TX 69 81 63 85 64 / 60 70 40 10 10 DENTON, TX 69 85 62 88 65 / 40 50 20 10 10 MCKINNEY, TX 70 84 64 88 65 / 40 70 30 10 10 DALLAS, TX 72 86 69 89 72 / 30 60 40 10 10 TERRELL, TX 71 86 67 88 69 / 30 70 60 10 10 CORSICANA, TX 72 87 70 88 70 / 10 60 70 10 10 TEMPLE, TX 72 88 68 88 69 / 10 50 60 10 10 MINERAL WELLS, TX 68 87 61 89 66 / 30 50 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 75/
Hazardous weather outlook, May 20, 2:49 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 249 PM CDT MON MAY 20 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 249 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE DRYLINE THIS AFTERNOON AND WILL MOVE EAST AND NORTHEAST ACROSS MAINLY THE WESTERN AND NORTHWESTERN PARTS OF THE AREA THROUGH THE EVENING HOURS. THE HIGHEST CHANCES OF SEVERE WEATHER ARE GENERALLY WEST OF A LINE FROM SHERMAN TO DENTON TO GRANBURY TO KILLEEN. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES. AS THE STORMS HEAD EAST INTO MORE STABLE AIR ACROSS CENTRAL PARTS OF NORTH TEXAS...THEY SHOULD WEAKEN BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA TUESDAY AND INTO TUESDAY NIGHT. A SQUALL LINE MAY ORGANIZE ALONG A COLD FRONT DURING THE AFTERNOON HOURS AND PRODUCE A SWATH OF DAMAGING WIND AS IT HEADS EAST AND SOUTHEAST. LARGE HAIL AND ISOLATED TORNADOES WILL CONTINUE TO BE THREATS IN ANY STORM THAT IS SEPARATED FROM THE LINE. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT AND FRIDAY MORNING GENERALLY NORTH OF THE I-20 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON IN WESTERN COUNTIES...SPREADING EAST OVERNIGHT AS THE THUNDERSTORMS MOVE ACROSS NORTH TEXAS. 92
In the hours before
Local storm report, May 20, 5:47 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL JACKSBORO 33.22N 98.17W
05/20/2013 E1.75 INCH JACK TX LAW ENFORCEMENT
SEVERAL REPORTS OF GOLFBALL SIZED HAIL ACROSS THE
COUNTY.Local storm report, May 20, 5:59 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL NOCONA 33.78N 97.73W
05/20/2013 E1.50 INCH MONTAGUE TX TRAINED SPOTTERLocal storm report, May 20, 6:18 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG BOWIE 33.57N 97.85W
05/20/2013 MONTAGUE TX SELECT
CERT MEMBER REPORTS THE DOORS AT THE WALMART WERE RIPPED
OFF THE HINGES BY THUNDERSTORM WINDSLocal storm report, May 20, 6:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL CAPPS CORNER 33.80N 97.50W
05/20/2013 E1.00 INCH MONTAGUE TX TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED 3 MILES WEST OF CAPPS CORNERLocal storm report, May 20, 6:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL PRIDDY 31.67N 98.52W
05/20/2013 E0.75 INCH MILLS TX LAW ENFORCEMENTLocal storm report, May 20, 7:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO PRIDDY 31.67N 98.52W
05/20/2013 MILLS TX LAW ENFORCEMENT
S.O. REPORTS A TORNADO NEAR PRIDDY UPROOTED TREES.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 45 min |
| May 20, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 63 min |
| May 20, 8:29 PM CDT | Tornado Warning | FWD | Hamilton | 61 min |
| May 20, 8:42 PM CDT | Areal Flood Warning | FWD | Mills | 3 hr |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 54 min |
| May 20, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 65 min |
| May 20, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 44 min |
| May 20, 9:54 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 36 min |
| May 20, 10:07 PM CDT | High Wind Warning | FWD | Anderson, Collin, Dallas, Denton, Ellis, Falls and 13 more | 110 min |
| May 20, 10:10 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 65 min |
| May 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 20, 10:41 PM CDT | Areal Flood Advisory | FWD | Hamilton | 2 hr |
| May 20, 11:15 PM CDT | Areal Flood Advisory | FWD | Comanche | 2 hr |
| May 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 50 min |
| May 20, 11:34 PM CDT | Areal Flood Warning | FWD | Mills | 4 hr |
| May 21, 11:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| May 21, 12:00 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| May 21, 12:13 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 21, 1:07 PM CDT | Special Weather Statement | FWD | Wise | 23 min |
| May 21, 1:11 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| May 21, 1:15 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| May 21, 1:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 64 min |
| May 21, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 21, 1:51 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 24 min |
| May 21, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 53 min |
| May 21, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 19 min |
| May 21, 2:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Fannin, Grayson, Hunt, Rockwall | 61 min |
| May 21, 2:51 PM CDT | Areal Flood Advisory | FWD | Dallas | 4 hr |
| May 21, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 77 min |
| May 21, 3:18 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 21, 3:26 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 79 min |
| May 21, 3:44 PM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 21, 3:51 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 54 min |
| May 21, 4:04 PM CDT | Special Weather Statement | FWD | McLennan | 26 min |
| May 21, 4:23 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 67 min |
| May 21, 4:38 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman, Rockwall | 3 hr |
| May 21, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| May 21, 4:52 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 53 min |
| May 21, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 62 min |
| May 21, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 65 min |
| May 21, 5:54 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| May 21, 5:54 PM CDT | Special Weather Statement | FWD | Freestone | 36 min |
| May 21, 6:13 PM CDT | Special Weather Statement | FWD | Anderson | 32 min |
| May 21, 6:18 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 21, 6:31 PM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| May 21, 6:38 PM CDT | Special Weather Statement | FWD | Robertson | 37 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.